Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Celebrate November Epilepsy Awareness Month!
     
    avatar
    Haylen_WebMD_Staff responded:
    Thanks for the information Phylis!

    Haylen
     
    avatar
    saxofone1 responded:
    Thanks Phylis,

    I'll pass the word along to some friends.

    angie
     
    avatar
    saxofone1 responded:
    Hi everyone,

    have any of u taken the seizure smart quiz being passed along by the Epilepsy Foundation.

    try it and pass it on www.GetSeizureSmart.com

    Have a good day,
    angie
     
    avatar
    hawiian_girl_73 replied to saxofone1's response:
    hi,

    I am just waiting for NOV to arrive. I have a purple ribbon pin, and I EFA rubber bracelet.

    on the front it is red and has the logo on it and on the back it is blue and says think positive.

    TO me that is really cool and I only save it for the month of nov.

    NAncy
     
    avatar
    dancer86442 replied to hawiian_girl_73's response:
    I'll be wearing Purple All mth. I have my Purple Ribbon tattoo. And this Yr I am planting some Bushes/shrubs that I have rooted. Beautiful Purple Blooms. Will take pics when they mature & bloom. And of course, I will be more Aggressive about talking w/ PPL (friends * strangers) about our Disorder. Lord help those who meet me in the next mth. HEHE.
     
    avatar
    saxofone1 responded:
    Hi everyone

    A friend from my support group has written a strong story about how the war is likely to bring about an increase in seizures/epilepsy.

    I think his ep is the result of a mosquito bite.

    Check out his story when you get the chance.

    www.mikehenle.com

    Have a good day. Happy Halloween!!!!

    angie
     
    avatar
    hawiian_girl_73 responded:
    I did not do the OZ stuff but Iahve a rubber bracelt from the EFA and a purple ribbon pin that I ahve been wearing.

    NAncy


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center